# SDR SIMA20140730010

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,337 hours, 25,493 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312694
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ITEM NR 1 ON LOG PAGE 3529025 OIL FOUND NR 2 ENG DURING BORESCOPE INSPECTION.  R & R NR 2 ENG IAW WC 71-000-00.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.
